Strong convergence to fixed points of an evolution subfamily

Gul Rahmat, Tariq Shah, Muhammad Sarwar*, Saber Mansour, Hassen Aydi*

*Corresponding author for this work

Research output: Contribution to journalReview articlepeer-review


In this manuscript, we give strong convergence results for a fixed point of a subfamily of an evolution family on a convex and closed subset D of a Banach space B. An example is also provided which shows the applications of evolution families and our main results. At the end, an open problem is given.

Original languageEnglish
Pages (from-to)20380-20394
Number of pages15
JournalAIMS Mathematics
Issue number9
Publication statusPublished - 2023
Externally publishedYes


  • Banach space
  • evolution family
  • non-expansive mappings
  • strong convergence


Dive into the research topics of 'Strong convergence to fixed points of an evolution subfamily'. Together they form a unique fingerprint.

Cite this